| Model Number |
PPDS1510 |
| Medical Device Problem Codes |
Mechanics Altered (2984); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Inflammation (1932); Pain (1994); Scar Tissue (2060); Hernia (2240); Unspecified Tissue Injury (4559)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Concomitant product: lpg1510ar 10x15cm lp antmcl mesh rt (lot# unknown), lpg1510al 10x15cm lp antmcl mesh lt ( lot# unknown), ppds12 mesh parietene ds rnd12cm x1 (lot# eta2395x).
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for laparoscopic therapeutic treatment of an inguinal hernia.It was reported that after the implant, the patient experienced hernia recurrence, failure of mesh, pain, scarring, and inflammation.Post-operative patient treatment included revision surgery and placement of additional mesh.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for laparoscopic therapeutic treatment of an inguinal hernia.It was reported that after the implant, the patient experienced hernia recurrence, failure of mesh, pain, scarring, and inflammation.Post-operative patient treatment included medication, revision surgery and placement of additional mesh.